Alert archive / Tennessee / Tornado Warnings in 2023
Tornado Warning 51, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 31, 2023, 9:45 PM CDT for 4 counties in Tennessee. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 9:45 PM CDT (02:45 UTC)
- Expired
- Mar 31, 2023, 10:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Carroll County, TN, Crockett County, TN, Gibson County, TN, Haywood County, TN
The radar
The Memphis radar (KNQA), 116 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:10 PM CDT | TORNADO | 4 Ne Mclemoresville, TN | A BRIEF TORNADO FORMED ALONG HIGHWAY 436, PRODUCING MINOR DAMAGE TO HOMES AND TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted.
641
WFUS54 KMEG 010245
TORMEG
TNC017-033-053-075-010330-
/O.NEW.KMEG.TO.W.0051.230401T0245Z-230401T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
945 PM CDT Fri Mar 31 2023
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Crockett County in west Tennessee...
Southern Gibson County in west Tennessee...
Western Carroll County in west Tennessee...
Northeastern Haywood County in west Tennessee...
* Until 1030 PM CDT.
* At 945 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Alamo, or 14 miles west of Humboldt, moving east
at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Humboldt, Milan, McKenzie, Trenton, Huntingdon, Alamo, Bells,
Atwood, Medina, Trezevant, Maury City, Gadsden, Gibson, Clarksburg,
McLemoresville, Hickory Flat, Gibson Wells, Cades, Ledbetter and
Leach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3582 8848 3582 8857 3580 8860 3579 8865
3580 8891 3578 8890 3573 8896 3568 8920
3585 8928 3613 8845 3584 8838
TIME...MOT...LOC 0245Z 250DEG 50KT 3579 8915
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$4 follow-up statements
321
WWUS54 KMEG 010255
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
955 PM CDT Fri Mar 31 2023
TNC075-010304-
/O.CAN.KMEG.TO.W.0051.000000T0000Z-230401T0330Z/
Haywood TN-
955 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHEASTERN HAYWOOD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
LAT...LON 3582 8848 3582 8857 3580 8860 3579 8865
3580 8891 3578 8890 3573 8896 3573 8907
3580 8913 3590 8913 3613 8845 3584 8838
TIME...MOT...LOC 0254Z 252DEG 53KT 3583 8899
$$
TNC017-033-053-010330-
/O.CON.KMEG.TO.W.0051.000000T0000Z-230401T0330Z/
Crockett TN-Gibson TN-Carroll TN-
955 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN CROCKETT...SOUTHERN GIBSON AND WESTERN CARROLL
COUNTIES...
At 954 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Humboldt, moving east at 60 mph.
HAZARD...Tornado, quarter size hail, and 60 mph wind gusts.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Humboldt, Milan, McKenzie, Trenton, Huntingdon, Alamo, Bells, Atwood,
Medina, Trezevant, Gadsden, Gibson, Clarksburg, McLemoresville,
Howley, Hickory Flat, Hillard, Quincy, Gibson Wells and Cades.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3582 8848 3582 8857 3580 8860 3579 8865
3580 8891 3578 8890 3573 8896 3573 8907
3580 8913 3590 8913 3613 8845 3584 8838
TIME...MOT...LOC 0254Z 252DEG 53KT 3583 8899
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$680
WWUS54 KMEG 010300
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1000 PM CDT Fri Mar 31 2023
TNC017-033-053-010330-
/O.CON.KMEG.TO.W.0051.000000T0000Z-230401T0330Z/
Crockett TN-Gibson TN-Carroll TN-
1000 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR EAST
CENTRAL CROCKETT...SOUTHEASTERN GIBSON AND WESTERN CARROLL
COUNTIES...
At 1000 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Atwood, or near Milan, moving northeast at 55 mph.
HAZARD...Tornado, quarter size hail, and 60 mph wind gusts.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Humboldt, Milan, McKenzie, Trenton, Huntingdon, Atwood, Medina,
Trezevant, Gadsden, Gibson, Clarksburg, McLemoresville, Howley,
Hickory Flat, Hillard, Gibson Wells, Cades, New Enterprise, Ledbetter
and Leach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3582 8848 3582 8857 3580 8860 3579 8865
3580 8891 3578 8890 3576 8898 3577 8904
3582 8907 3593 8905 3613 8845 3584 8838
TIME...MOT...LOC 0300Z 240DEG 47KT 3596 8868
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$008
WWUS54 KMEG 010310 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1010 PM CDT Fri Mar 31 2023
TNC033-010320-
/O.CAN.KMEG.TO.W.0051.000000T0000Z-230401T0330Z/
Crockett TN-
1010 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR EAST CENTRAL CROCKETT COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning hasmoved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
LAT...LON 3589 8848 3587 8854 3585 8866 3583 8882
3583 8886 3585 8889 3592 8889 3599 8887
3613 8845 3590 8840
TIME...MOT...LOC 0310Z 250DEG 50KT 3601 8851
$$
TNC017-053-010330-
/O.CON.KMEG.TO.W.0051.000000T0000Z-230401T0330Z/
Gibson TN-Carroll TN-
1010 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN GIBSON AND WESTERN CARROLL COUNTIES...
At 1010 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Huntingdon, moving east at 60 mph.
HAZARD...Tornado, quarter size hail, and 60 mph wind gusts.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Humboldt, Milan, McKenzie, Huntingdon, Atwood, Medina, Trezevant,
Gibson, McLemoresville, Howley, Cades, New Enterprise, Ledbetter,
Leach, Sitka, Tate, Palmer Shelter, Gann, Wingo and Jarrell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3589 8848 3587 8854 3585 8866 3583 8882
3583 8886 3585 8889 3592 8889 3599 8887
3613 8845 3590 8840
TIME...MOT...LOC 0310Z 250DEG 50KT 3601 8851
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$189
WWUS54 KMEG 010318 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1018 PM CDT Fri Mar 31 2023
TNC053-010328-
/O.CAN.KMEG.TO.W.0051.000000T0000Z-230401T0330Z/
Gibson TN-
1018 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR SOUTHEASTERN GIBSON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
LAT...LON 3589 8848 3587 8854 3584 8870 3605 8869
3613 8845 3590 8840
TIME...MOT...LOC 0318Z 250DEG 50KT 3605 8837
$$
TNC017-010330-
/O.CON.KMEG.TO.W.0051.000000T0000Z-230401T0330Z/
Carroll TN-
1018 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR WESTERN
CARROLL COUNTY...
At 1018 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Huntingdon, moving east at 60 mph.
HAZARD...Tornado, quarter size hail, and 60 mph wind gusts.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
McKenzie, Huntingdon, Atwood, Trezevant, McLemoresville, Howley,
Jarrell, New Zion, Hico, Lavinia, Scott Hill, Leach, Tate, Palmer
Shelter, Whitthorne and Wingo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3589 8848 3587 8854 3584 8870 3605 8869
3613 8845 3590 8840
TIME...MOT...LOC 0318Z 250DEG 50KT 3605 8837
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 31, 7:47 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 31, 7:47 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
747 PM CDT Fri Mar 31 2023
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS...
Issued at 747 PM CDT Fri Mar 31 2023
00Z Surface analysis places a cold front from Central Iowa back
through Northwest Arkansas and into Central Texas. Surface
dewpoints still remain high in the 60s across much of the Mid-
South. Latest mesoanalysis yields between 1000-1500 J/kg surface-
based CAPE, 0-1 km Storm Relative Helicity values generally
averaging between 300-500 m2/s2, and backing surface winds across
West Tennessee and Northwest Mississippi. Short-term trends still
indicate the environment remains favorable for supercells across
the Mid-South this evening with ample directional and speed shear,
and low LCLs. Consequently, Tornado Watch #94 which covers areas
generally along and west of the Mississippi River was extended
through 3Z. (10 PM CDT)
CJC
&&
.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.
Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.
A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.
Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.
High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.
Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.
AC3
&&
.AVIATION...(00Z TAFS) Issued at 620 PM CDT Fri Mar 31 2023
A round of strong to severe thunderstorms is expected to impact
MEM and MKL over the next hour or two. Strong damaging wind is
possible along with brief IFR vis. Hail and a tornado at least in
the vicinity is also a possibility.
Before and after thunderstorms strong south to southwest gradient
wind is likely between 25 and 45mph with gusts to 45 mph. Winds
will shift west and then northwest behind a cold front later
tonight.
VFR conditions will prevail at all sites tomorrow along with
northwest wind 10-15kt.
30/Sirmon
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
036-048-049-058.
MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.
MS...Wind Advisory until 1 AM CDT Saturday for MSZ001>017-020>024.
TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...ARSIn the hours before
Local storm report, Mar 31, 7:09 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
709 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TORNADO 2 E MARVELL 34.56N 90.88W
03/31/2023 PHILLIPS AR TRAINED SPOTTER
SPOTTER REPORT OF A TORNADO.
&&Local storm report, Mar 31, 7:59 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
759 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TORNADO 7 NE TUNICA 34.76N 90.29W
03/31/2023 TUNICA MS EMERGENCY MNGR
REPORT OF DAMAGE ON ARKLABUTLA DAM ROAD IN
TUNICA COUNTY.
&&Local storm report, Mar 31, 8:21 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 4 W TUNICA 34.69N 90.45W
03/31/2023 TUNICA MS TRAINED SPOTTER
SOME ROOF DAMAGE AND TREES DOWN NEAR THE
INTERSECTION OF HIGHWAY 304 AND SCENIC LANE.
&&Special weather statement, Mar 31, 8:31 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
831 PM CDT Fri Mar 31 2023
ARZ028-TNZ048-049-010200-
Mississippi AR-Tipton TN-Lauderdale TN-
831 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of southern
Mississippi, central Tipton and Lauderdale Counties through 900 PM
CDT...
At 831 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bassett, or near Wilson, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Covington, Ripley, Osceola, Wilson, Fort Pillow State Park, Joiner,
Bassett, Marie, Fulton, Ashport, Ft Pillow, Henning, Gilt Edge,
Burlison, Garland, Evadale, Driver, O'Donnell Bend, Grider and
Tomato.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for eastern
Arkansas...and west Tennessee.
&&
LAT...LON 3572 8944 3569 8945 3540 9010 3556 9021
3592 8962 3592 8960
TIME...MOT...LOC 0131Z 237DEG 54KT 3553 9008
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 31, 8:44 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 2 WNW BYHALIA 34.88N 89.72W
03/31/2023 MARSHALL MS TRAINED SPOTTER
POSSIBLE TORNADO.
&&Local storm report, Mar 31, 9:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 2 W HERNANDO 34.83N 90.02W
03/31/2023 DESOTO MS EMERGENCY MNGR
SEVERAL TREES WERE KNOCKED DOWN WITH ONE
TREE ON A CAR ON HORN LAKE ROAD NORTH OF
DEAN ROAD.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:28 PM CDT | Tornado Warning | MEG | Benton, Carroll | 10 min |
| Mar 31, 7:35 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Mar 31, 8:06 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Shelby | 39 min |
| Mar 31, 8:31 PM CDT | Special Weather Statement | MEG | Lauderdale | 29 min |
| Mar 31, 8:38 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, McNairy | 37 min |
| Mar 31, 9:14 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Hardin, McNairy | 46 min |
| Mar 31, 9:15 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood | 45 min |
| Mar 31, 9:34 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 41 min |
| Mar 31, 9:44 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 30 min |
| Mar 31, 10:03 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 27 min |
| Mar 31, 10:07 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 23 min |
| Mar 31, 10:09 PM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 51 min |
| Mar 31, 10:16 PM CDT | Tornado Warning | MEG | Benton, Henry | 22 min |
| Mar 31, 10:22 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 53 min |
| Mar 31, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Madison | 33 min |
| Mar 31, 10:51 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 39 min |
| Mar 31, 10:52 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henderson | 38 min |
| Mar 31, 10:54 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 36 min |
| Mar 31, 11:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 45 min |
| Mar 31, 11:19 PM CDT | Areal Flood Advisory | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Mar 31, 11:21 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 39 min |
| Mar 31, 11:25 PM CDT | Special Weather Statement | MEG | Henderson | 35 min |
| Mar 31, 11:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 34 min |
| Mar 31, 11:29 PM CDT | Special Weather Statement | MEG | Benton | 16 min |
| Mar 31, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Decatur | 19 min |
| Mar 31, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 45 min |
| Mar 31, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 49 min |
| Apr 1, 12:22 AM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 22 min |
| Apr 1, 3:24 AM CDT | Wind Advisory | MEG | Benton, Carroll, Crockett, Decatur, Dyer, Gibson and 8 more | 11 hr |
| Apr 1, 2:13 PM CDT | Wind Advisory | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more | 4 hr |
Nearby
Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.